Click & Collect now available!
Paracetamol 500mg Tablets/Caplets helps to bring rapid relief from mild to moderate pain, fever, and the symptoms of cold and flu.
170 reviews In Stock £0.99Co-codamol 8/500 tablets can be used for the short-term relief of acute, moderate pain associated with headache, migraine, neuralgia, toothache, dysmenorrhoea and rheumatic pain. This medicine should not be taken for more than 3 days. If symptoms persist, please see your doctor.
231 reviews In Stock £3.99Paramol Tablets are suitable for the treatment of headaches, migraines, fever, period pain, dental pain, and muscular pain. This medicine should not be taken for more than 3 days. If symptoms persist, please see your doctor.
67 reviews In Stock £10.99CALPOL Six Plus Suspension is a sugar free, strawberry flavoured oral suspension for children aged 6 years onwards. Contains paracetamol. For pain and fever relief. Always read the label.200ml.
6 reviews In Stock £8.19Beechams All In One Cold and Flu Relief Tablets provide effective relief from the symptoms of cold and flu. So that your head can feel clear and focused again. Helping you get on with your day.
7 reviews In Stock £4.49£4.99Calpol Six Plus Fastmelts are strawberry flavoured tablets that are used to relieve pain and / or bring down fever in many conditions including cold and flu, headache, toothache, earache, post-immunisation fever, sore throat and other aches and pains.
18 reviews In Stock £8.99Nurofen For Children Strawberry works to reduce fever in just 15 minutes and lasts for up to 8 hours, so your child gets a good night's sleep. Nurofen contains 100mg of the active ingredient Ibuprofen.
9 reviews In Stock £4.19You may come down with a fever for a number of reasons, but it doesn’t have to stay that way for long. You can recover quickly from any fever symptoms by using effective fever remedies. If you start to use fever treatment products as soon as you recognise fever symptoms, you will recover much more quickly.